# SDR SWAA2024052177310

- Difficulty date: April 19, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 59,235 hours, 35,515 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 312-328 Lbl63
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BELOW FED THRESHOLD ON MOP SILL STA 312 - 328 LBL 63 WL 208.1<[01] THIS CARD WILL BE ACCOMPLISHED ON CUSTOMER CARD NBR: TTG8Q00SVNZX;[02] VERIFIED CORRECTIVE ACTION 1
